# SDR ASAA2022021837511

- Difficulty date: February 18, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,569 hours, 14,336 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S INTERMIENTLY INOP. GROUNDED - YES. PERFORMED RESET ON BOTH FMC'S IAW B737-800 FIM 34-61 TASK 836 OPERATIONAL CHECK ON,
